# SDR SWAA2013101521223

- Difficulty date: October 13, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N603SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27954
- Aircraft time: 59,956 hours, 48,857 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65C348123SWA
- Part serial: NS0194
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 7 TE FLAP TRACK CORRODED AT AFT MOUNT.  R & R FLAP TRACK IAW MM.
